# SDR UPS804971

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 616.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING LEADING EDGE RIB CRACKED AT XFS 616.25 AT AFT LWR END.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-0.
